# SDR R61A201605010326

- Difficulty date: May 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CABIN FLOORBEAM INBD OF FWD LAV AFT MOUNT HOLE IS CORRODED.  MAINTENANCE R & R CABIN FLOORBEAM INBD OF FWD LAV AFT MOUNT HOLE IAW SRM 51-43-01, 51-43-02, AND 51-41-01.
